The Patch and Nausea? - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 09-12-2010, 06:50 PM - Thread Starter
 
funfunkyfantastic's Avatar
 
Join Date: Feb 2008
Location: Lynnwood, WA
Posts: 1,670
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I'm writing this on behalf of my sister. She's on the patch and has been feeling really nauseous and has been vomiting. She doesn't know if it's because she's sick (no fever) or if it's due to the patch or what. She does have a few days left on the patch before she's supposed to take it off for her period... don't know if she'd show pregnancy signs this early tho. She's been feeling nauseous for several days now but has been on the patch for a few weeks, and I don't know if it would take that long for nausea to show up or not. She has been sick for the last couple weeks but not with nausea... just a cold. Any ideas? Advice? Tried to call the place she was prescribed it, but they don't have an answering service as they're just Planned Parenthood.

Rachel lady.gif, in love with my baby girl Abigailenergy.gifborn 9/17/08!
funfunkyfantastic is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off